Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The $ K$-functional for $ H\sp{1}$ and BMO


Author: Björn Jawerth
Journal: Proc. Amer. Math. Soc. 92 (1984), 67-71
MSC: Primary 42B30; Secondary 46E15, 46M35
DOI: https://doi.org/10.1090/S0002-9939-1984-0749893-X
MathSciNet review: 749893
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Peetre's $ K$-functional for the Hardy space $ {H^1}$ and the space BMO of functions of bounded mean oscillation is explicitly characterized in terms of truncated square functions.


References [Enhancements On Off] (What's this?)

  • [1] A. P. Calderón, An atomic decomposition of distributions in parabolic $ {H^p}$-spaces, Adv. in Math. 25 (1977), 216-225. MR 0448066 (56:6376)
  • [2] A. P. Calderón and A. Torchinsky, Parabolic maximal functions associated with a distribution, Adv. in Math. 16 (1975), 1-64. MR 0417687 (54:5736)
  • [3] S.-Y.A. Chang and R. Fefferman, A continuous version of duality of $ {H^1}$ with BMO on the bidisc, Ann. of Math. (2) 112 (1980), 179-201. MR 584078 (82a:32009)
  • [4] G. M. Cohen, Hardy spaces: atomic decomposition, area functions, and some new spaces of distributions, Thesis, Univ. of Chicago, 1982.
  • [5] C. Fefferman, N. Rivière and Y. Sagher, Interpolation between $ {H^p}$ spaces, the real method, Trans. Amer. Math. Soc. 191 (1974), 75-81. MR 0388072 (52:8909)
  • [6] C. Fefferman and E. M. Stein, $ {H^p}$ spaces of several variables, Acta Math. 129 (1972), 137-193. MR 0447953 (56:6263)
  • [7] B. Jawerth, Real interpolation and extrapolation of operators, (to appear).
  • [8] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1970. MR 0290095 (44:7280)
  • [9] J.-O. Strömberg, Bounded mean oscillation with Orlicz norms and duality of Hardy spaces, Indiana Univ. Math. J. 28 (1979), 511-544. MR 529683 (81f:42021)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B30, 46E15, 46M35

Retrieve articles in all journals with MSC: 42B30, 46E15, 46M35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0749893-X
Keywords: $ {H^p}$-space, atomic decomposition, $ K$-functional
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society